Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 2, NWS Springfield, MO

February 10, 20098 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Feb 10, 2009, 10:35 PM CST for 8 counties in Missouri. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 10, 2009, 10:35 PM CST (04:35 UTC)
Expired
Feb 11, 2009, 5:31 AM CST
In force
7 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Camden County, MO, Cedar County, MO, Hickory County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 111 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 176 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 110435
FFWSGF
MOC015-029-039-085-125-131-141-185-111500-
/O.NEW.KSGF.FF.W.0002.090211T0435Z-090211T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 900 AM CST WEDNESDAY.

* AT 1030 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS WEST     
  CENTRAL AND CENTRAL MISSOURI.  ALONG AND NORTH OF THE HIGHWAY 54   
  CORRIDOR...RAINFALL AMOUNTS HAVE RANGED FROM ONE HALF OF AN INCH   
  TO ONE AND A HALF INCHES.  AND ADDITIONAL TWO INCHES OF RAIN THROUGH
  THE OVERNIGHT HOURS CAN NOT BE RULED OUT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY 
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3869 9284 3852 9274 3842 9241 3834 9240
      3829 9165 3805 9164 3802 9240 3786 9241
      3780 9255 3789 9263 3790 9319 3780 9320
      3783 9363 3758 9363 3759 9408 3821 9406
      3822 9353 3851 9352 3854 9308 3870 9306

$$

CRAMER
2 follow-up statements
000 
WGUS73 KSGF 110722
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CST WED FEB 11 2009

MOC015-029-039-085-125-131-141-185-111500-
/O.CON.KSGF.FF.W.0002.000000T0000Z-090211T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-HICKORY MO-ST. CLAIR MO-CAMDEN MO-MARIES MO-MILLER MO-
BENTON MO-MORGAN MO-
122 AM CST WED FEB 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CST FOR
BENTON...CAMDEN...CEDAR...HICKORY...MARIES...MILLER...MORGAN AND ST.
CLAIR COUNTIES...

AT 115 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATES INDICATE THAT AS MUCH AS 2 INCHES OF RAIN 
HAS FALLEN OVER PARTS OF THE WARNED AREA THROUGH 1 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH WEDNESDAY MORNING. ANY ADDITIONAL RAINFALL WILL 
RUN OFF...INCREASING THE RISK OF FLASH FLOODING.

LAT...LON 3869 9284 3852 9274 3842 9241 3834 9240
      3829 9165 3805 9164 3802 9240 3786 9241
      3780 9255 3789 9263 3790 9319 3780 9320
      3783 9363 3758 9363 3759 9408 3821 9406
      3822 9353 3851 9352 3854 9308 3870 9306

$$

BARJENBRUCH
000 
WGUS73 KSGF 111131
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 AM CST WED FEB 11 2009

MOC015-029-039-085-125-131-141-185-111140-
/O.CAN.KSGF.FF.W.0002.000000T0000Z-090211T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-HICKORY MO-ST. CLAIR MO-CAMDEN MO-MARIES MO-MILLER MO-
BENTON MO-MORGAN MO-
531 AM CST WED FEB 11 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BENTON...CAMDEN...
CEDAR...HICKORY...MARIES...MILLER...MORGAN AND ST. CLAIR COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. AN ADDITIONAL HALF INCH OF RAIN IS 
EXPECTED THIS MORNING THAT MAY LEAD TO MINOR FLOODING OF LOW LYING 
AREAS AND SOME LOW WATER CROSSINGS. AN AREAL FLOOD ADVISORY HAS BEEN 
ISSUED TO ACCOUNT FOR THIS ADDITIONAL RAINFALL. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3869 9284 3852 9274 3842 9241 3834 9240
      3829 9165 3805 9164 3802 9240 3786 9241
      3780 9255 3789 9263 3790 9319 3780 9320
      3783 9363 3758 9363 3759 9408 3821 9406
      3822 9353 3851 9352 3854 9308 3870 9306

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 5:14 PM CST, 5 hours 21 minutes earlier.

Area forecast discussion, Feb 10, 5:14 PM CST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST TUE FEB 10 2009

...UPDATE TO AVIATION...

.DISCUSSION...

A VERY ACTIVE NEXT 24 HOURS IS EXPECTED AS A STRONG LOW PRESSURE
SYSTEM BARRELS THROUGH THE REGION. SEVERAL CONCERNS
REMAIN...INCLUDING THE LIKES OF SEVERE WEATHER...FLOODING...AND
SYNOPTIC SCALE WINDS. THESE CONCERNS WERE THE MAIN FOCUS FOR THIS
FORECAST PACKAGE. THE WEATHER PATTERN WILL THEN REMAIN FAIRLY
ACTIVE INTO EARLY NEXT WEEK WITH AT LEAST A FEW MORE SYSTEMS TO
IMPACT THE REGION.

TONIGHT...STRONG UPPER LEVEL ENERGY WILL PULL OUT OF THE DESERT
SOUTHWEST AND INTO NORTHEASTERN OKLAHOMA BY SUNRISE. AT THE
SURFACE...LOW PRESSURE WILL MOVE EAST OUT OF THE OKLAHOMA/TEXAS
PANHANDLE REGION THIS EVENING AND THEN NORTHEAST ALONG THE
INTERSTATE 44 CORRIDOR LATE TONIGHT. THE SEVERE THUNDERSTORMS THAT
HAVE ALREADY ERUPTED ACROSS CENTRAL OKLAHOMA WILL PUSH INTO FAR
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING. OTHER
THUNDERSTORMS WILL DEVELOP IN THE WARM SECTOR ACROSS ARKANSAS AND
PUSH NORTH INTO SOUTHERN MISSOURI LATER THIS EVENING. A BROKEN
LINE OF STRONG TO SEVERE STORMS WILL THEN PUSH ACROSS THE AREA
DURING THE OVERNIGHT HOURS. PLEASE REFER TO THE MESOSCALE
CONVECTIVE DISCUSSION BELOW FOR FURTHER DETAILS. WE ARE STILL
LOOKING AT A SOLID ONE TO THREE INCHES OF RAINFALL. DID THROW THE
SOUTHEAST KANSAS COUNTIES INTO THE FLASH FLOOD WATCH AS THOSE
AREAS MAY SEE A GOOD ONE TO TWO INCHES.

WEDNESDAY...EXPECT THE MAIN SEVERE THREAT TO QUICKLY EXIT CENTRAL
AND SOUTH CENTRAL MISSOURI EITHER VERY LATE TONIGHT OR EARLY
WEDNESDAY MORNING WITH THE PASSAGE OF A SURFACE TROUGH/DRY LINE.
WE ARE STILL LOOKING AT PRECIPITATION OVER MOST AREAS IN THE
MORNING AS MOISTURE WRAPS AROUND WHAT WILL BE A DEPARTING SURFACE
LOW. WE ARE AGAIN LOOKING AT ANOTHER VERY WINDY DAY ACROSS THE
REGION. STRONG AND GUSTY SOUTHWEST WINDS WILL LIKELY DEVELOP FOR
A FEW HOURS WEDNESDAY MORNING AS A DRY SLOT TRIES TO WRAP INTO THE
REGION. WINDS WILL THEN SHIFT TO THE NORTHWEST AND INCREASE
THROUGHOUT THE MORNING AS A STRONG COLD FRONT PASSES THROUGH THE
REGION. WITH DECENT MIXING POTENTIAL AND HIGH MOMENTUMS JUST OFF
THE DECK...THE GUST POTENTIAL LOOKS GOOD. SUSTAINED WINDS WILL
REALLY CRANK UP GIVEN THE STRONG LOW LEVEL PRESSURE GRADIENT AND A
PROBABLE ISALLOBARIC CONTRIBUTION. WITH ALL THAT SAID...WENT AHEAD
WITH A WIND ADVISORY FOR THE ENTIRE FORECAST AREA.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THIS PERIOD LOOKS DRY AS
WEAK UPPER LEVEL RIDGING OVERSPREADS THE REGION. TEMPERATURES
WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL.

FRIDAY THROUGH SATURDAY...THE NEXT IN A SERIES OF SHORT WAVE
TROUGHS WILL TRACK ACROSS THE SOUTHERN ROCKIES AND EVENTUALLY THE
CENTRAL PLAINS. CURRENT THINKING IS THAT THIS ENERGY WILL TRACK
OVER OR NORTH OF THE OZARKS. MOISTURE MAY BE A LITTLE SLOWER TO
RETURN WITH THIS STORM SYSTEM...SO THE CONVECTIVE POTENTIAL IS IN
DOUBT. DO BELIEVE ENOUGH LIFT AND MOISTURE WILL BE PRESENT TO
CARRY CHANCE POPS.

LATE THIS WEEKEND AND EARLY NEXT WEEK...LONG WAVE CHARTS CONTINUE
THE SOUTHWEST FLOW ALOFT OVER THE CENTRAL UNITED STATES. WE WILL
LIKELY CONTINUE TO DEAL WITH FAIRLY VIGOROUS SHORT WAVE ENERGY
TRAVERSING THE CENTRAL UNITED STATES. GENERALLY MAINTAINED SLIGHT
CHANCE POPS THROUGH THE PERIOD GIVEN LOW CONFIDENCE IN THE TIMING
OF THESE WAVES. KEPT TEMPERATURES SLIGHTLY ABOVE NORMAL.

SCHAUMANN

&&

.AVIATION...

FOR THE 00Z TAFS...AWAITING THE CONVECTION TO MOVE INTO THE AREA.
SEVERE STORMS HAVE ALREADY DEVELOPED ACROSS OKLAHOMA AND NORTHWEST
ARKANSAS AND WILL CONTINUE TO DEVELOP AND LIFT NORTH AFFECTING THE
SGF/JLN TERMINALS OVER THE FIRST FEW HOURS OF THE 00Z TAFS.
THUNDERSTORMS ALONG WITH VISIBILITIES INTO THE 1 TO 2SM RANGE AND
CEILINGS INTO THE IFR CATEGORY WILL BE POSSIBLE AS THE CONVECTIVE
STORMS MOVE INTO THE AREA. AFTER THE FROPA...WILL LIKLEY SEE IFR
CEILINGS DEVELOP AT BOTH LOCATIONS. THIS WILL LIKELY BE AFTER
SUNRISE ON WEDNESDAY AND WILL CONTINUE THROUGH THE LATE MORNING
AND EARLY AFTERNOON.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

     WIND ADVISORY FROM 6 AM TO 6 PM CST WEDNESDAY FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.

     WIND ADVISORY FROM 6 AM TO 6 PM CST WEDNESDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Feb 10, 8:18 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CST TUE FEB 10 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
818 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...

  WIND GUSTS TO 70 MPH.
  GOLF BALL SIZED HAIL.
  ISOLATED TORNADOES.
  HEAVY RAINFALL LEADING TO FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

ONGOING STRONG TO SEVERE STORMS WILL CONTINUE TO INCREASE IN
COVERAGE THROUGH THE REMAINDER OF THE EVENING AND EVENTUALLY A
LINE OF SEVERE STORMS WILL PUSH INTO THE AREA FROM THE WEST
OVERNIGHT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH
DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH...LARGE HAIL TO
GOLF BALL SIZE...AND ISOLATED TORNADOES.

DISCUSSION:

A STRONG AREA OF LOW PRESSURE WAS LOCATED OVER WESTERN OKLAHOMA
THIS EVENING AND WILL SHIFT EAST ACROSS SOUTHERN MISSOURI
OVERNIGHT. A POWERFUL UPPER LEVEL STORM SYSTEM AND SURFACE DRY
LINE WILL ACCOMPANY THIS LOW PRESSURE SYSTEM TONIGHT. SCATTERED
SEVERE STORMS CAPABLE OF LARGE HAIL...DAMAGING WIND AND ISOLATED
TORNADOES WILL CONTINUE THIS EVENING. A LINE OF SEVERE STORMS
WHICH HAS DEVELOPED AHEAD OF THE DRY LINE THIS EVENING WILL SHIFT
EAST AND ACROSS THE AREA OVERNIGHT. THIS LINE OF STORMS WILL ALSO
HAVE THE POTENTIAL OF PRODUCING DAMAGING WIND...LARGE HAIL...AND
ISOLATED TORNADOES. THE MAIN THREAT OF SEVERE STORMS WILL OCCUR
SOUTH AND EAST OF THE INTERSTATE 44 CORRIDOR.

IN ADDITION TO THE SEVERE STORMS...VERY HEAVY RAIN WILL ACCOMPANY
THE STORMS. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE WHICH MAY
LEAD TO FLASH FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH IS
IN EFFECT TONIGHT.

IT SHOULD BE NOTED THAT THE TIMING OF SEVERE WEATHER WILL OCCUR
DURING THE NIGHTTIME HOURS AND IN A WINTER MONTH. EMERGENCY
MANAGERS AND MEDIA ARE ENCOURAGED TO EMPHASIZE THE POTENTIAL OF
THIS SPRING LIKE STORM AND RAISE AWARENESS OF IT OCCURRING AT
NIGHT EVEN THOUGH THE CALENDAR SAYS FEBRUARY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY
MORNING ACROSS THE EASTERN MISSOURI OZARKS. THE SEVERE STORM
THREAT WILL END ACROSS THESE AREAS BY 9 AM. RUNOFF FROM HEAVY
RAINFALL WILL LEAD TO A CONTINUED THREAT OF FLASH FLOODING.

WIND GUSTS UP TO OR GREATER THAN 40 MPH WILL BE POSSIBLE
WEDNESDAY BEHIND THE STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING THROUGH THE
OVERNIGHT HOURS...ESPECIALLY SOUTH AND EAST OF THE INTERSTATE 44
CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Feb 10, 9:08 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             4 W GIRARD              37.51N  94.91W
02/10/2009  E0.88 INCH       CRAWFORD           KS   EMERGENCY MNGR

            NICKEL SIZE HAIL AND STRONG WINDS

&&

BARJENBRUCH
Local storm report, Feb 10, 9:15 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     FORT SCOTT              37.84N  94.71W
02/10/2009                   BOURBON            KS   EMERGENCY MNGR

            SEMI TRACTOR TRAILOR OVERTURNED

&&

BARJENBRUCH
Special weather statement, Feb 10, 9:33 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CST TUE FEB 10 2009

MOZ094-110400-
LAWRENCE MO-
933 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE COUNTY UNTIL 1000 PM CST...

AT 932 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SARCOXIE TO
FAIRVIEW...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF
CARTHAGE TO 10 MILES SOUTHWEST OF MONETT...MOVING NORTHEAST AT 45
MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM HAS A
HISTORY OF PRODUCING 35 TO 50 MPH WINDS NORTH OF GRANBY MISSOURI IN
NEWTON COUNTY.

WISE
Local storm report, Feb 10, 9:34 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     10 N GRANBY             37.06N 94.25W
02/10/2009                   JASPER             MO   AMATEUR RADIO

            POWER OUT DUE TO HIGH WINDS

&&

SRUNNELS
Special weather statement, Feb 10, 10:07 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 PM CST TUE FEB 10 2009

MOZ089-090-094-095-102-103-110500-
LAWRENCE MO-GREENE MO-DADE MO-STONE MO-CHRISTIAN MO-BARRY MO-
1007 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ALERT FOR BARRY...EASTERN DADE...EASTERN
LAWRENCE...GREENE...STONE AND WESTERN CHRISTIAN COUNTIES UNTIL 1100
PM CST...

AT 1006 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
GREENFIELD TO MARIONVILLE TO GATEWAY...OR ALONG A LINE EXTENDING FROM
8 MILES NORTHEAST OF GREENFIELD TO AURORA TO 13 MILES SOUTH OF
CASSVILLE...MOVING NORTHEAST AT 45 MPH.

WINDS OF 35 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

WISE
Local storm report, Feb 10, 10:24 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     TSTM WND GST     MOUNT VERNON            37.10N 93.82W
02/10/2009  E50 MPH          LAWRENCE           MO   AMATEUR RADIO

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 8:12 PM CSTSevere Thunderstorm WarningSGFVernon43 min
Feb 10, 9:10 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton26 min
Feb 10, 10:21 PM CSTFlash Flood WarningSGFBarton, Jasper, McDonald, Newton, Vernon7 hr
Feb 10, 10:58 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more62 min
Feb 10, 11:08 PM CSTRiver Flood WarningSGFPulaski57 hr
Feb 10, 11:08 PM CSTRiver Flood WarningSGFVernon4 days
Feb 10, 11:08 PM CSTRiver Flood WarningSGFCedar22 hr
Feb 11, 5:10 AM CSTAreal Flood AdvisorySGFBarton, Benton, Camden, Cedar, Hickory, Jasper and 7 more8 hr
Feb 11, 5:45 AM CSTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more11 hr
Feb 11, 7:25 AM CSTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Jasper, McDonald and 3 more7 hr
Feb 11, 8:41 AM CSTAreal Flood WarningSGFCamden, Christian, Dallas, Douglas, Greene, Hickory and 12 more8 hr
Feb 11, 9:58 AM CSTRiver Flood WarningSGFVernon43 hr
Feb 11, 9:58 AM CSTRiver Flood WarningSGFVernon24 hr
Feb 11, 4:56 PM CSTAreal Flood WarningSGFCamden, Dallas, Dent, Douglas, Howell, Morgan and 7 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.